# SDR AALA20021631

- Difficulty date: November 1, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 2 SEAT TRACK IN SEVERAL PLACES FROM STATION 1240 TO 1309.  REPLACED NR 2 SEAT TRACK FROM STATION 1222 TO 1309 PER SRM 53-05. (M)
